# SDR LR7A2023020703265

- Difficulty date: February 7, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 41,597 hours, 25,909 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED FLIGHT NORMAL BRAKES REPORTEDLY FAILED ON LANDING ROLL OUT. / COULD NOT DUPLICATE.  SYSTEMS WERE CHECKED, HIGH SPEED TAXI PREFORMED.  LP 94829
